# SDR UIEA2020012870132

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,618 hours, 21,910 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Engine Oil Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1000 FT PRIOR TO LEVEL OFF AT FL 370, WE NOTICED R ENG OIL PRESS INDICATION AMBER AT 28. IT REMAINED AMBER FOR DURATION OF FLIGHT. ALL OTHER INDICATIONS NORMAL.  AFTER FURTHER INSPECTION, FOUND OIL TANK FILLER CAP NOT SECURED. SERVICED ENG OIL TO PROPER LEVEL AND CLEANED FAN COWLINGS, SECURED OIL FILLER CAP, OPERATED ENG, AND FOUND NO DEFECTS AT THIS TIME IAW AMM 12-13-01 AND 71-00-00.
